# SDR SWAA2020092916484

- Difficulty date: September 16, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF FWD INBOARD EDGE HAS DAMAGE.  REPAIRED AREA OF DAMAGED CORE AT FWD INBOARD EDGE OF PANEL 242BF, IAW B737-800 SRM 53-00-50-2R-10 SRM 53-00-50-2R-0.
